# SDR SIMA2020021107006

- Difficulty date: January 7, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 36,678 hours, 31,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CHANEL CORRODED-C/A-SERVICE DOOR CHANNEL CORROSION BLENDED OUT OF LIMITS, REMOVED AIW SRM 51-40-02  SERVICE DOOR CHENNEL REMOVED ADN EPLACED WITH NEW IAW SRM 51-40-02
